PCOS Question regarding Metformin...

Roszy

I had a miscarriage on July 20, 2018. On July 30 after all the bleeding was over, I had a transvaginal ultrasound. After that ultrasound DR diagnosed PCOS. I was referred to a OBGYN to treat it. I was prescribed Blisovi and Metformin. I begun taking them this past Wednesday August 29 on my “expected period date” I did get labs done too.

The reason for this post is:

I for the past two days I have been very nauseous after everything meal. To the point I had an episode of vomiting last night and another one this evening. I just remembered that the OBGYN told me to take just half a pill of the Metformin for the first few days and then take the whole pill, I been taking the whole pill.

Is nausea a side effect of Metformin?

Does taking the whole pill may be causing me this side effect?

I also have been experiencing exhaustion and sudden chills. My husband is diabetic and he checked my blood sugar and it was 86 yesterday when it happened. And today it happened again around 5 pm my husband, our baby and I were chilling in bed watching tv and I fell asleep... in a deep sleep and woke up sweating and with chills and just feeling sick. He got scared and check my glucose and it was 88.

I am 23 years old and not diabetic. All test for diabetes have always been normal.

My husband is type 2 diabetic and only uses insulin and my dad is type 1 and uses oral medication and uses Metformin too he says that he felt the same way when he first started using Metformin but he was taking one with every meal 3 times a day and he told his Dr and Dr lower dosage to one tablet breakfast and one tablet dinner but he still felt the same and ended up lowering dosage to half tablet breakfast and half table dinner.

I want to know if Metformin could be causing me this side effects or should I wait a little more before I call my doctor? I don’t wanna be the annoying patient who calls all the time 😂 lol